The gastrointestinal side effects of the nonsteroidal anti-inflammatory drugs

Research output: Contribution to journalReview article

15 Scopus citations

Abstract

In this report we describe the evidence that establishes an association between NSAIDs and serious GI toxicity, focusing our review on controlled studies. We begin by describing the techniques that have been used to assess this association and comment on their limitations. We describe new data available on the relative toxicity of the NSAIDs and complete the report with a description of the mechanism of GI injury associated with NSAIDs.

Original languageEnglish (US)
Pages (from-to)554-559
Number of pages6
JournalJournal of Clinical Pharmacology
Volume28
Issue number6
DOIs
StatePublished - Jan 1 1988

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'The gastrointestinal side effects of the nonsteroidal anti-inflammatory drugs'. Together they form a unique fingerprint.

  • Cite this